# SDR CA960321514

- Difficulty date: March 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270003
- Condition: Failed
- Location: Left Inbd Splr
- Part time: 2,606 hours
- Component: Cndair
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN)ON APPROACH, SPOILER FAULT MESSAGE ON EICAS. INSPECTION FOUND LEFT INBOARD SPOILERON POWER CONTROL UNIT (PCU) AND ELECTRICAL HARNESS FAILED. HARNESS AND SPOILERON PCU REPLACED.
